Ospamox Chest Pain Side Effect Reports
The following Ospamox Chest Pain side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chest Pain, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Stupor, Chest Pain, Epileptic Aura|
This Chest Pain side effect was reported by a consumer or non-health professional from PL. A 52-year-old patient (weight:NA) experienced the following symptoms/conditions: helicobacter infection. The patient was prescribed Ospamox (dosage: 1000 Mg, Qd), which was started on Aug 27, 2013. Concurrently used drugs:
Ospamox Chest Pain Causes and Reviews
Having a pain in your chest can be scary. It does not always mean that you are having a heart attack. There can be many other causes, including
- Other heart problems, such as angina
- Panic attacks
- Digestive problems, such as heartburn or esophagus disorders
- Sore muscles
- Lung diseases, such as pneumonia, pleurisy, or pulmonary embolism
- Costochondritis - an inflammation of joints in your chest
Some of these problems can be serious. Get immediate medical care if you have chest pain that does not go away, crushing pain or pressure in the chest, or chest pain along with nausea, sweating, dizziness or shortness of breath. Treatment depends on the cause of the pain.
Ospamox Chest Pain Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|